The Lattice of Ordered Compactifications of a Direct Sum of Totally Ordered Spaces
نویسندگان
چکیده
The lattice of ordered compactifications of a topological sum of a finite number of totally ordered spaces is investigated. This investigation proceeds by decomposing the lattice into equivalence classes determined by the identification of essential pairs of singularities. This lattice of equivalence classes is isomorphic to a power set lattice. Each of these equivalence classes is further decomposed into equivalence classes determined by admissible partially ordered partitions of the ordered Stone–Čech remainder. The lattice structure within each equivalence class is determined using an algorithm based on the incidence matrix of the partially ordered partition. As examples, the ordered compactification lattices for the spaces [0, 1) ⊕ [0, 1), [0, 1) ⊕ [0, 1) ⊕ [0, 1),R ⊕ R, and R\{0} ⊕R\{0} are determined.
منابع مشابه
Ordered Compactifications of Products of Two Totally Ordered Spaces
We describe the semilattice of ordered compactifications ofX×Y smaller than βoX×βoY whereX and Y are certain totally ordered topological spaces, and where βoZ denotes the Stone–Čech orderedor Nachbin-compactification of Z. These basic cases are used to illustrate techniques for describing the semilattice of ordered compactifications ofX×Y smaller than βoX×βoY for arbitrary totally ordered topol...
متن کاملOrder-Compactifications of Totally Ordered Spaces: Revisited
Order-compactifications of totally ordered spaces were described by Blatter (J Approx Theory 13:56–65, 1975) and by Kent and Richmond (J Math Math Sci 11(4):683–694, 1988). Their results generalize a similar characterization of order-compactifications of linearly ordered spaces, obtained independently by Fedorčuk (Soviet Math Dokl 7:1011–1014, 1966; Sib Math J 10:124–132, 1969) and Kaufman (Col...
متن کاملCardinality and Structure of Semilattices of Ordered Compactifications
Cardinalities and lattice structures which are attainable by semilattices of ordered compactifications of completely regular ordered spaces are examined. Visliseni and Flachsmeyer have shown that every infinite cardinal is attainable as the cardinality of a semilattice of compactifications of a Tychonoff space. Among the finite cardinals, however, only the Bell numbers are attainable as cardina...
متن کاملOrdered Quotients and the Semilattice of Ordered Compactifications
Douglas D. MOONEY, Thomas A. RICHMOND Western Kentucky University Bowling Green, KY 42101 USA The ideas of quotient maps, quotient spaces, and upper semicontinuous decompositions are extended to the setting of ordered topological spaces. These tools are used to investigate the semilattice of ordered compactifications and to construct ordered compactifications with o-totally disconnected and o-z...
متن کاملFUZZY ORDERED SETS AND DUALITY FOR FINITE FUZZY DISTRIBUTIVE LATTICES
The starting point of this paper is given by Priestley’s papers, where a theory of representation of distributive lattices is presented. The purpose of this paper is to develop a representation theory of fuzzy distributive lattices in the finite case. In this way, some results of Priestley’s papers are extended. In the main theorem, we show that the category of finite fuzzy Priestley space...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
عنوان ژورنال:
دوره شماره
صفحات -
تاریخ انتشار 1998